# SDR REXA2017020300182

- Difficulty date: February 3, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3501271
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, LT SIDE VERTICAL STIFFENERS, OTBD ANGLE IS CRACKED ADJACENT TO STRINGER 15L.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-42-21.
